# SDR MASA2009070200199

- Difficulty date: July 2, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 15,863 hours, 12,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2879 PHX-ELP.  LT EXIT ROW FLOOR STRIP LIGHT LOOSE.  MX RE-SECURED IT.
